# SDR UIEA2013022600106

- Difficulty date: February 26, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 71,312 hours, 15,013 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Waste Tank
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DUE LAVS INOPERATIVE, DIVERED, FWD LAV TANK SERVICED, MID CTR, MID RT & AFT LT OPS NORMAL IAW AMM 12-17-01 TRANSFERED AFT WASTE TANK TO MDDR 38112 CT FWD , MID LT; AFT RT ARE INOPERATIVE.
